# SDR SWIA201127021

- Difficulty date: August 4, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 34,565 hours, 49,947 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Burst
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE BLEED DUCT FAILURE.  (FLT 6264)  REPLACED RIGHT ENGINE BLEED DUCT ASSEMBLY.  (P/N 120-50475-013)  REPLACED RIGHT ENGINE PRESSURE REGULATING SHUT-OFF VALVE.  (P/N 3214414-3, S/N 972).
